# SDR CA990330016

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: 7823011
- Condition: Failed
- Location: Prop Blade
- Part time: 9,625 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON PROPELLER INSPECTION, ONE BLADE WAS NOTICEABLY LOOSE.  THE NR 2 BLADE WAS REMOVED AND THE PROP BEARING OUTER RACE WAS FOUND BROKEN IN TWO PIECES.  THE EDGE OF THE SAME RACE WAS CHIPPED AT APPROXIMATELY 180 DEGREES OPPOSITE THE BROKEN AREA.  FURTHER INSPECTION OF THE NR 4 BLADE FOUND THE BEARING OUTER RACE EDGE ALSO CHIPPED.
